# SDR CA150129010

- Difficulty date: January 28, 2015
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Bombdr BD1001A10
- Engine: Hnywl AS90711A
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Power Unit
- Part number: 1751A000004
- Condition: Failed
- Location: Te Flaps
- Stage of operation: AP
- How discovered: O
- Nature of condition: K
- Precautionary procedure: A

## Discrepancy

(CAN) DECLARED AND EMERGENCY ON APPROACH DUE TO A TOTAL LOSS LEFT HYDRAULIC SYSTEM FLUID LH. AIRCRAFT LANDED WITHOUT INCIDENT. THIS WAS A FERRY LEG, NO PASSENGERS. CREW REPORTS LEFT HYDRAULIC SYSTEM AT 0 % AND RIGHT SYSTEM AT 100%.  AMBER HYD PTU FAIL. MSG CAME ON WHEN FLAPS 10 SELECTED DURING LANDING APPROACH. THAT CAS MSG QUICKLY EXTINGUISHED. AFTER SELECTING FLAPS 20 AND GEAR DOWN THE AMBER `L HYD PRESS LOW`MSG CAME ON ALONG WITH THE AMBER SPOILERS FAIL MSG AND THE AMBER GEAR DISAGREE MSG. USED QRH TO RUN CHECKLIST ON L HYD PRESS LOW WHICH LED US TO PERFORM AN ALTERNATE GEAR EXTENSION. AFTER FINISHING THE ALTERNATE GEAR EXTENSION, THE AMBER GEAR DISAGREE MSG EXTINGUISHED. CONTINUED WITH THE QRH AND ONCE THE GEAR AND FLAPS WERE DOWN AND AT 30 DEGREES WE DECLARED AN EMERGENCY DUE TO NO NOSE WHEEL STEERING CAPABILITY. LANDING WAS UNEVENTFUL. STOPPED ON RUNWAY AND WAS TOWED TO RAMP. HYD SYNOPTIC PAGE SHOWED L RES AT 0 PERCENT QUANTITY R RES AT 100 PERCENT AND AUX AT 70 PERCENT.
